Distribution-free confidence intervals for measurement of effective bandwidth

Györfi, László and Rácz, A. and Duffy, K. and Lewis, JT and Toomey, F. (2000) Distribution-free confidence intervals for measurement of effective bandwidth. JOURNAL OF APPLIED PROBABILITY, 37 (1). pp. 224-235.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2451

Update Item Update Item